# SDR SWIA202158135

- Difficulty date: May 6, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 44,300 hours, 28,160 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube
- Part number: BA670440211
- Condition: Cracked
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING CREW O2, DISCOVERED HISSING SOUND BEHIND ACCESS PANEL 231AZ. SUSPECT LARGE CREW O2 LEAK.   (FILED OPEN)     UPON INSPECTION, FOUND CRACK IN OXYGEN FILL LINE TO O2 BOTTLE.  REMOVED AND REPLACED CREW 02 BOTTLE FILL LINE, OPS AND LEAK CHECK GOOD AT THIS TIME.  WORK DONE IN REFERENCE TO AMM 35-13-01.
